# SDR 5APR577Y70

- Difficulty date: June 17, 2011
- Submitted: June 20, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N729AF
- Make and model: Pilats PC1247
- Aircraft serial: 729
- Aircraft time: 3,835 hours, 3,513 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 5551012150
- Condition: Out Of Alignment
- Location: Zone 300
- Part time: 3,835 hours, 3,513 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HORIZONTAL STABILIZER ATTACHMENT FITTING, WHERE THE PITCH TRIM ACTUATOR IS SECURED TO THE STABILIZER.  EACH SIDE OF THE ATTACHMENT FITTING HAS TWO LUGS.ON THE LEFTSIDE, THESE TWO LUGS ARE SEPARATING. THE GAP WAS MEASURED WITH A FEELER GUAGE,AND FOUND TO BE .330MM.  THERE IS NO EVIDENCE OF DAMAGE TO THE STABILIZER.
